# SDR R61A20100249

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 3,900 hours, 3,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: EF0600
- Condition: Out Of Position
- Location: L1 Door
- Part time: 3,808 hours, 3,120 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR SLIDE WAS OUT OF BUSTLE.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SLIDE PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.
